Show simple item record

dc.contributor.authorJiang, Daqing ( )
dc.contributor.authorWei, Junjie ( )
dc.contributor.authorZhang, Bo ( )
dc.date.accessioned2020-08-17T17:42:42Z
dc.date.available2020-08-17T17:42:42Z
dc.date.issued2002-07-30
dc.identifier.citationJiang, D., Wei, J., Zhang, B. (2002). Positive periodic solutions of functional differential equations and population models. Electronic Journal of Differential Equations, 2002(71), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12404
dc.description.abstract

In this paper, we employ Krasnosel'skii's fixed point theorem for cones to study the existence of positive periodic solutions to a system of infinite delay equations,

x'(t) = A(t)x(t) + ƒ(t, xt).

We prove two general theorems and establish new periodicity conditions for several population growth models.

en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectFunctional differential equationsen_US
dc.subjectPositive periodic solutionen_US
dc.subjectPopulation modelsen_US
dc.titlePositive Periodic Solutions of Functional Differential Equations and Population Modelsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record